# SDR ASAA2016012014932

- Difficulty date: January 20, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 6,771 hours, 2,168 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000141898
- Condition: Malfunctioned
- Location: Ram Air
- Part time: 6,799 hours, 2,177 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL.  RESET WITH MASTER CAUTION.  ACFT GROUNDED. TECH SERVICE REQUEST, R & R THE LT TEMP CONTROL VALVE IAW AMM 21-51-10-000/400-801.  BITE CHECK GOOD IAW AMM 21-61-00-700-806.  LEAK CHECK GOOD.  ON FIRST BITE CHECK, FOUND SRADA INLET FAULT.  SUSPECT LT RAM AIR INLET ACTUATOR HAS INTERMITTENT FAULT.  REPLACED THE LT RAM AIR INLET ACTUATOR REF AMM 21-51-21-000-801 AND 21-51-21-400-801.  INLET DOOR ACTUATOR TEST PASS.  BITE CHECK PASS REF AMM 21-51-21-400-801.
